The logistic difference equation. Period doublings and Fermat
Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1289-1292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_6_a0,
author = {P. N. Antonyuk and K. P. Stanyukovich},
title = {The logistic difference equation. {Period} doublings and {Fermat}},
journal = {Doklady Akademii Nauk},
pages = {1289--1292},
year = {1990},
volume = {313},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a0/}
}
P. N. Antonyuk; K. P. Stanyukovich. The logistic difference equation. Period doublings and Fermat. Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1289-1292. http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a0/